# SDR CA980602085

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Failed
- Location: Nr 7 Cylinder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LARGE END OF NR 7 CYLINDER CONNECTING ROD FAILED.
